The quasihyperbolic metric and analogues of the Hardy-Littlewood property for $\alpha =0$ in uniformly John domains
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 395-410
Published online June 1, 2006
Kiwon Kim
Silla University
Abstract : We characterize the class of uniformly John domains in terms of the quasihyperbolic metric and from the result we get some analogues of the Hardy-Littlewood property for $\alpha =0$ in uniformly John domains.
Keywords : the quasihyperbolic metric, the Hardy-Littlewood property and uniformly John domains
MSC numbers : 30C65, 30F45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd